American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14\-XX) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Jian Song and Gang Tian. Canonical measures and K\"{a}hler-Ricci flow. J. Amer. Math. Soc. 25 (2012) 303-353. MR 2869020.
Abstract, references, and article information   
View Article: PDF

[2] David Ben-Zvi, John Francis and David Nadler. Integral transforms and Drinfeld centers in derived algebraic geometry. J. Amer. Math. Soc. 23 (2010) 909-966. MR 2669705.
Abstract, references, and article information   
View Article: PDF

[3] Wilfried Schmid and Kari Vilonen. Two geometric character formulas for reductive Lie groups. J. Amer. Math. Soc. 11 (1998) 799-867. MR 1612634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1